# SDR IXXA05SMN02S

- Difficulty date: April 27, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FWD CARGO COMPT INTERIOR.  SPLICE FITTING CRACKED, STA 600.00 - STA 620.000, L-31R.  REMOVED CRACKED FITTING IAW DC-8 SRM 51-1-20D PAGE 21.  FABRICATED NEW FITTING (ALCLAD 7075 T6 51) IAW DWG 3750257.  PERFORMED NDT INSPECTION TO FITTING IAW NDT SPM PART 08-00-02/07.  CLEANED, TREATED AND PRIMED AREA + NEW FITTING IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED NEW FITTING IAW DC-8 SRM 51-1-20D PAGE 9. TORQUED IAW DC-8 SRM 51-3-1.
